# SDR BSYA2010041

- Difficulty date: September 9, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N1116W
- Make and model: Cessna 208B
- Aircraft serial: 0411
- Aircraft time: 8,589 hours, 9,959 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator
- Part number: IH7521
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LCK TO DPA PILOT NOTICED DOOR FRAME NEXT TO WINDSHIELD WAS HOT TO THE TOUCH, THEN DIVERTED TO FWA.  REMOVED AND REPLACED DEFECTIVE BLEED AIR REGULATOR OPS CHECKS GOOD.
